# SDR AALA201803169011

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 7,147 hours, 2,745 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: BRA3053
- Part serial: 52118
- Condition: Locked
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A NR 4 TIRE HIGH TEMPERATURE INDICATION OF 305 DEGREES DURING CLIMB.  GEAR WAS LOWERED AND TEMPERATURE DECREASED TO 165 DEGREES.  FLIGHT CONTINUED TO DESTINATION.  EMERGENCY WAS DECLARED AND FLIGHT LANDED WITHOUT INCIDENT. FOUND THE NR 4 BRAKE ASSEMBLY LOCKED.   REPLACED THE BRAKE ASSEMBLY IAW AMM 32-42-27, ROTATED WHEEL. OKAY FOR SERVICE.  AIRCRAFT WAS GROUNDED.
